# SDR TWRA9650

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND E ZONE EMERGENCY ESCAPE PATH LIGHTINGON LEFT SIDE INOPERATIVE.  REPAIRED WIRE AT SEAT 62, OPS NORMAL.(M)
